# SDR QXEA200601458

- Difficulty date: June 17, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 11,026 hours, 7,868 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DEN - RIGHT PACK FAULT STATUS MESSAGE RECEIVED.  MAINTENANCE PLACED ON MEL, RSI NR 229946.  AIRCRAFT RETURNED TO SERVICE.
